HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Anxiety (http://www.healthboards.com/boards/anxiety/)
-   -   Lexapro side effects (http://www.healthboards.com/boards/anxiety/322357-lexapro-side-effects.html)

annam829 09-07-2005 03:29 PM

Lexapro side effects
 
Hello all: I am on my 8th day of lexapro for GAD and can feel a slight difference. I have noticed a drastic decrease is appetite (Not like I am complaining). Does it do this to anyone else? Also, have takers noticed a decrease or increase in weight after taking it for a while? Thanks---

NicoleMM 09-07-2005 04:20 PM

Re: Lexapro side effects
 
I have been on Lexapro for several months now. I haven't noticed an increase or a decrease in my appetite -- and if anything, I have lost a little weight. I really like Lexapro -- it has helped me with my GAD tremendously!


All times are GMT -7. The time now is 01:09 AM.